# SDR 96FDEA00461

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN FLAPS RETRACTED TO 2 DEGREES, THE NR 2 LEADING EDGE DEVICE REMAINED EXTENDED.  WHEN FLAPS WERE RETURNED TO 5 DEGREES THE LEADING EDGE DEVICES WERE NORMAL.  C/A:  FOUND NR 2 LEADING EDGE FLAP POSITION SWITCH OUT OF ADJUSTMENT.  ADJUSTED NR 2 FLAP SWITCH IN ACCORDANCE WITH MAINTENANCE MANUAL 27-82-1, PAGES 402-403.  OPERATIONAL CHECK NORMAL, REQUIRED ITEMS INSPECTED.
